# SDR AALA201911259006

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 62,832 hours, 23,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL WARNING LIGHT ILLUMINATED. MAINTENANCE SERVICED L2 DOOR TO PROPER PRESSURE PER AMM 52-10-00.
